# SDR 04FDEA00006

- Difficulty date: January 2, 2004
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 46,248 hours, 16,736 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bulkhead
- Part number: ARB0005
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5710-73861 WINGS MAIN FRAME GOUGE REPAIR XORS 562.390 FLAP BULKHEAD UPPER CAP (LT).  CLOSING ACTION ON N/R S00027, ON 13/30/03.  COMPLIED WITH EA 8-5710-73861.
